# SDR DLM88031060

- Difficulty date: November 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 34,638 hours, 27,180 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Jam-Nut
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN NOSE LIGHTS SWITCH TURNED OFF AFTER T/O, SPARKS FLEW FROM SWITCH UNIT.  C/BS STAYED IN, BUT WERE PULLED BY CREW.  FOUND JAM NUT LOOSE ON NOSE LIGHTS SWITCH CAUSING TERMINAL TO CONTACT METAL SUPPORT STRUCTURE.  SECURED JAM NUT.  CYCLED SWITCH SEVERAL TIMES, NO DEFECTS NOTED.
